RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 8, Pages 91–130 (Mi msb840)  

This article is cited in 2 scientific papers (total in 2 papers)

On the topology of stable corank 1 singularities on the boundary of a connected component of the complement to a front

V. D. Sedykh

Gubkin Russian State University of Oil and Gas

Abstract: Constraints on the position of singularities on the boundary of a connected component of the complement to a wave front are studied. The boundary of the component is assumed to be the compact boundary of a manifold, and the front is assumed to have only stable corank 1 singularities at points of the boundary. Under these assumptions linear relations are found between the Euler numbers of the manifolds of singularities on the boundary of a fixed component. In particular, all universal linear relations between the Euler numbers of the manifolds of singularities on the boundaries of elliptic and hyperbolic connected components of the complement to a front are found.

DOI: https://doi.org/10.4213/sm840

Full text: PDF file (549 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:8, 1165–1203

Bibliographic databases:

UDC: 515.16
MSC: 57R17, 58K30
Received: 07.04.2003 and 25.02.2004

Citation: V. D. Sedykh, “On the topology of stable corank 1 singularities on the boundary of a connected component of the complement to a front”, Mat. Sb., 195:8 (2004), 91–130; Sb. Math., 195:8 (2004), 1165–1203

Citation in format AMSBIB
\Bibitem{Sed04}
\by V.~D.~Sedykh
\paper On~the~topology of~stable corank~1 singularities on the boundary of~a~connected component of the~complement to a~front
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 8
\pages 91--130
\mathnet{http://mi.mathnet.ru/msb840}
\crossref{https://doi.org/10.4213/sm840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2101339}
\zmath{https://zbmath.org/?q=an:1114.58030}
\elib{https://elibrary.ru/item.asp?id=13470454}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 8
\pages 1165--1203
\crossref{https://doi.org/10.1070/SM2004v195n08ABEH000840}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225029800009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-8844224889}


Linking options:
  • http://mi.mathnet.ru/eng/msb840
  • https://doi.org/10.4213/sm840
  • http://mi.mathnet.ru/eng/msb/v195/i8/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Sedykh, “Resolution of corank 1 singularities in the image of a stable smooth map to a space of higher dimension”, Izv. Math., 71:2 (2007), 391–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Houston K., van Manen M., “A Bose type formula for the internal medial axis of an embedded manifold”, Differential Geom. Appl., 27:2 (2009), 320–328  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:290
    Full text:123
    References:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021